MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C-REACTIVE PROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT C-REACTIVE PROTEIN IV; C-REACTIVE PROTEIN TEST SYSTEM
Catalog Number 08057591190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for several patients' samples tested with tina-quant c-reactive protein iv assay on a cobas c 503 analytical unit.Initial result: >350 mg/l (tested with the current reagent cassette).1st repeat result: 510 mg/l (tested with the current reagent cassette).2nd repeat result: "half lower" (tested with another reagent cassette).No exact value was provided.Discrepant results for 1 patient sample were provided: initial result: >350 mg/l (tested with the current reagent cassette).1st repeat result: 510 mg/l (tested with the current reagent cassette).2nd repeat result: 307 mg/l.3rd repeat result: 220 mg/l.A confirmation about the repeat results of 307 mg/l and 220 mg/l was requested, but has not been provided yet.
 
Additional Manufacturer Narrative
A confirmation was received about the results for 1 patient sample that was provided in medwatch field b5 (describe event or problem): should be: "initial result: >350 mg/l (accompanied by a data flag).1st repeat result: 589 mg/l (tested in a decreased mode).2nd repeat result: 213 mg/l." instead of: "initial result: >350 mg/l (tested with the current reagent cassette).1st repeat result: 510 mg/l (tested with the current reagent cassette).2nd repeat result: 307 mg/l.3rd repeat result: 220 mg/l.A confirmation about the repeat results of 307 mg/l and 220 mg/l was requested, but has not been provided yet." the investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer (fse) performed extensive hardware maintenance, including replacing reagent arms, printed circuit boards, gear pumps, and photometer maintenance, but no definitive hardware failure was linked to the event.The fse then reloaded the reagent cassette and tested patient samples, and the results were accurate.The physical act of reloading the reagent cassette was consistent with clearing the air bubble or redistributing the settled particles, which resolved the issue.After the hardware maintenance and the reloading of the reagent cassette, the fse verified that the instrument was performing within specifications.The cause of the event was consistent with inadequate mixing or improper storage/transport temperatures of the reagent.All reagent cassettes need to be properly inverted/mixed before loading.

Brand Name
TINA-QUANT C-REACTIVE PROTEIN IV
Common Device Name
C-REACTIVE PROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23593381
Report Number1823260-2025-04702
Device Sequence Number15917525
Product Code DCN
UDI-Device Identifier07613336121191
UDI-Public07613336121191
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K192072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue Number08057591190
Device Lot Number906247
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/25/2025
Supplement Date Received by Manufacturer01/02/2026
03/10/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/26/2026
04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown